MAUDE Adverse Event Report: LIFE SPINE ARX SAI; DRIVER

LIFE SPINE ARX SAI; DRIVER
Model Number 175-147
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The drive tip broke in the screw and quickly was retrieved and caused no surgical delays or effects on patients.The surgeon had bottom out the screw and had kept torquing the screw driver, the driver was stuck between the tulip of the screw and patient bone with the additional torque caused undue stress on the driver tip.
 
Event or Problem Description
It was stated that "the instruments broke with normal use.One driver locked on the t-handle while implanting a screw and the other driver tip broke while implanting a screw.They were implanting the first sai screw when the t-handle seized up on the driver after the screw bottomed out and they couldn't get it off.The second driver was then used to implant a second sai screw and as it bottomed out, the tip of the driver broke off.They were able to retrieve the piece.".

Brand Name
ARX SAI
Common Device Name
DRIVER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22030161
Report Number3004499989-2025-00007
Device Sequence Number15481902
Product Code NKB
UDI-Device Identifier00190837073671
UDI-Public(01)00190837073671(10)CNW24111
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K241464
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175-147
Device Lot NumberCNW24111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown